Originally Posted by Kimberlyalaska
we don't know what to do.... this is directed by his doc... who wanted him to stop cold turkey, but we had enough pills to taper a bit. think it's time for a new doctor. thanks for posting, I'm going to call the pain center to see if they can help.
Oh..ok. My ex girlfriends mother who is 63 suffers from fibromyalgia and was on 240mg of oxy per day was taken off cold turkey also.
I don't know how a doctor can do that to someone. Lucky for her, she had some 400 pills (oxy 20s, 40s and 80s) stored up over the 8 years she was on it. She kept them "For a day like today". She was one of the lucky ones that knew a day like that could happen. But 400 pills go quickly also even though her usage is under control.
I don't know your situation but he needs something for the pain...has the dr offered a replacement for the pain meds? Has the dr offered another solution for your problem?
Now I feel bad for dude... I can only imagine what is going thru your mind. My girl actually broke down and cried at my doctors office because initally, she didnt want me on methadone and she was the ONLY person that could okay me being on it. She is my surety and if she had of said no, I would have been forced to suffer.
By some stroke of luck, I found the one nice bone in her body (its a really small bone located between her shoulder blade and upper rib) that she actually had a moment of compassion for me and realized I was going thru hell and decided it was ok to let me back on it.
Again, see if this doc can provide an alternative but here is one piece of advice.........
DO NOT WAIT TILL HE IS IN WITHDRAWAL TO SEE A DOC. GO NOW, THE WORSE HE LOOKS THE HARDER IT WILL BE FOR YOU TO FIND A DR. THey already think the worse of narcotic users imagine if he is in full withdrawal??? DO NOT WAIT.